Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2010, Article ID 105309, 15 pages
http://dx.doi.org/10.1155/2010/105309
Research Article

Parameters Identification and Synchronization of Chaotic Delayed Systems Containing Uncertainties and Time-Varying Delay

1Department of Applied Mathematics, Northwestern Polytechnical University, Xi'an 710072, China
2Department of Physics, University of Potsdam, Postfach 601553, 14415 Potsdam, Germany
3College of Mathematics and Information Science, Shaan'xi Normal University, Xi'an 710062, China

Received 30 December 2009; Revised 5 March 2010; Accepted 24 March 2010

Academic Editor: Jerzy Warminski

Copyright © 2010 Zhongkui Sun and Xiaoli Yang. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Zhongkui Sun and Xiaoli Yang, “Parameters Identification and Synchronization of Chaotic Delayed Systems Containing Uncertainties and Time-Varying Delay,” Mathematical Problems in Engineering, vol. 2010, Article ID 105309, 15 pages, 2010. https://doi.org/10.1155/2010/105309.